CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Joint Power and Admission Control: Non-Convex L-q Approximation and An Effective Polynomial Time Deflation Approach 期刊论文
IEEE TRANSACTIONS ON SIGNAL PROCESSING, 2015, 卷号: 63, 期号: 14, 页码: 3641-3656
Authors:  Liu, Ya-Feng;  Dai, Yu-Hong;  Ma, Shiqian
Favorite  |  View/Download:48/0  |  Submit date:2018/07/30
Admission control  complexity  non-convex approximation  potential reduction algorithm  power control  sparse optimization  
An interior-point trust-region algorithm for general symmetric cone programming 期刊论文
SIAM JOURNAL ON OPTIMIZATION, 2007, 卷号: 18, 期号: 1, 页码: 65-86
Authors:  Lu, Ye;  Yuan, Ya-Xiang
Favorite  |  View/Download:56/0  |  Submit date:2018/07/30
interior  point algorithm  trust-region subproblem  symmetric cone  
A positive interior-point algorithm for nonlinear complementarity problems 期刊论文
APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION, 2003, 卷号: 24, 期号: 3, 页码: 355-362
Authors:  Ma, CF;  Liang, GP;  Chen, XM
Favorite  |  View/Download:52/0  |  Submit date:2018/07/30
nonlinear complementarity problems  positive interior-point algorithm  non-smooth equations  
A globally and locally superlinearly convergent non interior-point algorithm for P-0 LCPs 期刊论文
SIAM JOURNAL ON OPTIMIZATION, 2003, 卷号: 13, 期号: 4, 页码: 1195-1221
Authors:  Zhao, YB;  Li, D
Favorite  |  View/Download:59/0  |  Submit date:2018/07/30
linear complementarity problem  non interior-point algorithm  Tikhonov regularization  P-0 matrix  regularized central path  
A global linear and local quadratic noninterior continuation method for nonlinear complementarity problems based on Chen-Mangasarian smoothing functions 期刊论文
SIAM JOURNAL ON OPTIMIZATION, 1999, 卷号: 9, 期号: 3, 页码: 605-623
Authors:  Chen, BT;  Xiu, NH
Favorite  |  View/Download:81/0  |  Submit date:2018/07/30
nonlinear complementarity problem  continuation method  smoothing function  global linear convergence  local quadratic convergence  
Iteration complexity of an interior-point algorithm for nonlinear P*-complementarity problems 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 1999, 卷号: 70, 期号: 4, 页码: 699-715
Authors:  Zhao, YB;  Han, JY;  Xu, ZZ
Favorite  |  View/Download:50/0  |  Submit date:2018/07/30
interior-point algorithm  nonlinear P*-complementarity problem  iterative complexity  scaled Lipschitz condition